# SDR RAIA960701

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3150 · Central Warning
- Part: Ccas Computer
- Part number: 350A23008314
- Condition: Off Line
- Location: Cockpit
- Part time: 11,256 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7518 - TAKEOFF CONFIGURATION WARNING CAME ON.  MAINTENANCE RERACKED THE CCAS COMPUTER, TESTED SYSTEM, OPS CHECK GOOD.   (X)
